# SDR L1GA200000365

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 3914025501N
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT PIT DOOR NR 4 BEAM FWD BEAM END.  REPLACED WITH IDENTICAL PART.
